Dristan Sinus Colds Tablets

$11.99

Out of stock

Pack Size: 24 tablets

Ingredients:
Each tablet contains acetaminophen 325 mg, chlorpheniramine 2 mg and phenylephrine 5 mg.

For the relief of headache, fever, aches, pains, sneezing, runny nose and nasal congestion.